# SDR CA120201006

- Difficulty date: January 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 18,446 hours
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DEPARTURE, A STRONG ODOR WAS NOTICED AFTER ROTATION WHICH APPEARED TO DISSIPATE DURING CLIMB.  AS THE ACFT WAS CLIMBING THROUGH 10,000 FT HOWEVER THE VIBRATIONS BEGAN TO INCREASE ON ENGINE NR 1.  THE VIBRATION INDICATION INDICATED THE VIBES CLIMBING TO 3.8 UNITS AND POWER WAS REDUCED TO IDLE, PASSING THROUGH 18,000FT THE CREW ELECTED A COMMANDED SHUTDOWN OF ENGINE NR 1.  ACFT RETURNED UNEVENTFULLY TO THE AIRPORT OF DEPARTURE.  BIRD STRIKE INSPECTION CARRIED OUT IAW AMM 05-51-18 AND INGESTION INTO ENGINE CORE WAS CONFIRMED.  A BORESCOPE WAS CARRIED OUT IAW AMM 71-00-00-800-802-F00, NO DEFECTS NOTED.  FAN MODULE INSPECTION CARRIED OUT IAW AMM 72-21-02, FAN BLADES NR 11,NR 12 AND NR 13 WERE FOUND DAMAGED AND BLADES.   REPLACED IAW AMM 72-21-02.  FAN BLADE PLATFORMS BETWEEN BLADES 12 & 12 AND 13 & 14 WERE ALSO FOUND CRACKED AND REPLACED.  A VIBRATION SURVEY IAW AMM 71-00-00-700-814 WAS CARRIED OUT AND A TRIM BALANCE IAW AMM 71-00-00-750-803, WITH VIBES CONFIRMED AFTERWARDS TO BE AT 1.1 UNITS AT 97 PERCENT N1.
